MathSciNet Relay Station
MathSciNet bibliographic data
MR2880228 35J25 (35B45)
Geng, Jun $W\sp {1,p}$ estimates for elliptic problems with Neumann boundary conditions in Lipschitz domains. Adv. Math. 229 (2012), no. 4, 2427–2448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement